| Catalog Number |
8208000000 |
| Medical Device Problem Code |
Device Remains Activated (1525)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 3 events were reported for this quarter.Product return status 2 devices were received.1 device was not available for evaluation.Evaluation findings (results/components) 1 device: wear problem, electrical/electronic component problem identified / circuit board, mount 1 device: maintenance problem identified / part/component/sub-assembly term not applicable 1 device: no findings available / part/component/sub-assembly term not applicable product disposition 2 devices: serviced and returned to customer 1 device: product not received additional information 3 devices were not labeled for single-use.3 devices were not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30, 2025.This report summarizes 3 events for the failure: device remains activated.- 1 event had problem identified before clinical use/exposure; there was no patient involvement.- 2 events had problem identified during non-clinical procedure; there was no patient involvement.